Announcement

Collapse
No announcement yet.

Elmiron Withdrawal Symptoms?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Elmiron Withdrawal Symptoms?

    Hello Friends,
    I don’t know if this is the correct spot for this post, so please direct me if it should go elsewhere. Until three weeks ago, I was on 400mg per day Elmiron for 9 years. I took myself off as soon as I learned of the Elmiron Toxicity issue, and I’m set up to see an ophthalmologist next week.
    I’m wondering if any of you have experienced withdrawal symptoms from suddenly stopping Elmiron. I have had a TERRIBLE cough, headache and lethargy since I stopped taking it. (Testing for COVID-19 was negative, thank goodness.) Today is the first day I have had some relief from the coughing and have been headache free. I know it seems silly, especially the coughing, but could there be a connection with the Elmiron withdrawal?

  • #2
    coughing has nothing in common with Elmiron . It may be because of pharyngitis or bronchitis . Hope you are doing well

    Comment


    • #3
      to the IC Network.

      I just did a quick search and coughing is a potential side effect of elmiron --- however, I would think it would have happened while taking it. I suggest you ask your doctor or pharmacist --- I'm just glad you're feeling better now. It's a heavy pollen time where I live --- have you ever had allergy problems in springtime?


      Donna
      Stay safe

      Have you checked the ICN Shop?
      Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

      Patient Help: http://www.ic-network.com/patientlinks.html

      Sub-types https://www.ic-network.com/five-pote...markably-well/

      Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

      AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

      I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
      [3MG]

      Anyone who says something is foolproof hasn't met a determined fool

      Comment

      Working...
      X